Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 137, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 28, 2018, 10:41 PM CDT for 5 counties in North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2018, 10:41 PM CDT (03:41 UTC)
- Expired
- Jun 28, 2018, 11:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Burke County, ND, McKenzie County, ND, Mountrail County, ND, Ward County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 105 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:16 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2612 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.7
The text
As transmitted.
652
WUUS53 KBIS 290341
SVRBIS
NDC013-053-061-101-105-290445-
/O.NEW.KBIS.SV.W.0137.180629T0341Z-180629T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1041 PM CDT THU JUN 28 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Western Ward County in north central North Dakota...
Southern Burke County in northwestern North Dakota...
Northeastern McKenzie County in northwestern North Dakota...
Northeastern Williams County in northwestern North Dakota...
Mountrail County in northwestern North Dakota...
* Until 1145 PM CDT.
* At 1040 PM CDT, severe thunderstorms were located along a line
extending from near Battleview to 6 miles southwest of Ross to 7
miles south of 4 Bears Lodge, moving east at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Ross around 1045 PM CDT.
New Town around 1050 PM CDT.
Stanley and Belden around 1055 PM CDT.
Van Hook Park around 1100 PM CDT.
Palermo around 1110 PM CDT.
Parshall around 1115 PM CDT.
Blaisdell around 1120 PM CDT.
Kenmare and Plaza around 1130 PM CDT.
Other locations impacted by these severe thunderstorms include White
Earth, Keene, Coulee, White Earth Bay Recreation Area, Tagus, Coteau,
Hartland, Mcgregor, Charlson and Niobe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across northwest North Dakota. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows! Torrential rainfall is
occurring with these storms, and may lead to flash flooding. Do not
drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT for south
central, north central and northwestern North Dakota.
LAT...LON 4880 10202 4871 10202 4871 10185 4846 10185
4811 10166 4786 10166 4783 10308 4814 10307
4860 10312 4862 10289 4880 10215
TIME...MOT...LOC 0340Z 261DEG 31KT 4858 10273 4823 10261 4787 10260
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
JONES2 follow-up statements
708
WWUS53 KBIS 290407
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1107 PM CDT THU JUN 28 2018
NDC013-053-061-101-105-290445-
/O.CON.KBIS.SV.W.0137.000000T0000Z-180629T0445Z/
Ward ND-Burke ND-McKenzie ND-Williams ND-Mountrail ND-
1107 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR WESTERN WARD...SOUTHERN BURKE...NORTHEASTERN MCKENZIE...
NORTHEASTERN WILLIAMS AND MOUNTRAIL COUNTIES...
At 1106 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Kenmare to 4 miles south of
Blaisdell to near Parshall, moving east at 55 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Blaisdell around 1110 PM CDT.
Kenmare and Plaza around 1115 PM CDT.
Makoti around 1120 PM CDT.
Ryder around 1130 PM CDT.
Other locations impacted by these severe thunderstorms include White
Earth, Keene, Coulee, White Earth Bay Recreation Area, Tagus, Coteau,
Hartland, Mcgregor, Charlson and Niobe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across northwest North Dakota. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4880 10202 4871 10202 4871 10185 4846 10185
4811 10166 4786 10166 4783 10308 4814 10307
4860 10312 4862 10289 4880 10215
TIME...MOT...LOC 0406Z 263DEG 46KT 4863 10222 4827 10211 4791 10210
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
JONES650
WWUS53 KBIS 290439
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1139 PM CDT THU JUN 28 2018
NDC013-053-061-101-105-290449-
/O.EXP.KBIS.SV.W.0137.000000T0000Z-180629T0445Z/
Ward ND-Burke ND-McKenzie ND-Williams ND-Mountrail ND-
1139 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WARD...SOUTHERN
BURKE...NORTHEASTERN MCKENZIE...NORTHEASTERN WILLIAMS AND MOUNTRAIL
COUNTIES WILL EXPIRE AT 1145 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central, north central and northwestern North Dakota.
LAT...LON 4880 10202 4871 10202 4871 10185 4846 10185
4811 10166 4786 10166 4783 10308 4814 10307
4860 10312 4862 10289 4880 10215
TIME...MOT...LOC 0439Z 261DEG 31KT 4867 10181 4831 10170 4795 10169
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:10 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 28, 10:10 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1010 PM CDT Thu Jun 28 2018 .UPDATE... Issued at 1010 PM CDT Thu Jun 28 2018 Based on recent radar trends and evening CAM simulations, confidence remains high that a widespread wind threat will cross western and central ND over roughly the next six hours. As the cold-pool-driven forward propagation takes hold and the the speed at which the line moves eastward averages 60+ mph, the threat may rapidly spread eastward faster than even recent HRRR simulations would suggest. Accordingly, collaboration is taking place with SPC and a Severe Thunderstorm Watch will likely be issued before 04 UTC to replace the current Tornado Watch and which would likely extend eastward across most of the state. UPDATE Issued at 840 PM CDT Thu Jun 28 2018 Quick update to add Wells county to the Flash Flood Watch per radar trends through 0145 UTC, with additional rounds of convection expected through the night. && .MESOSCALE DISCUSSION... Issued at 805 PM CDT Thu Jun 28 2018 A significant severe weather outbreak is unfolding across western and central ND. Through 03 UTC, the greatest threat to include potentially very large hail to around baseball size and possibly tornadoes will accompany the supercells evolving from Dunn County eastward across Mercer, McLean, Sheridan and Wells Counties. A large convective cluster with potentially widespread damaging winds will then likely enter western ND beginning between 02 and 03 UTC and will rapidly race eastward overnight. The 00 UTC Bismarck sounding showed weak residual capping centered near 760 mb, though at the time of the balloon launch low-level moisture had mixed out slightly on a local basis, and modifying it for dewpoints above 70 F suggests MLCIN is essentially minimized. Surface analyses show the warm frontal boundary -- while loosely defined -- extending from southern McKenzie County eastward toward Beulah and Harvey. Ascent associated with a leading impulse aloft has likely aided convective initiation and the environment along the warm frontal zone is characterized by strong deep-layer shear with effective bulk wind differences on the order of 60 kt and MLCAPE ranging from 4500 J/kg on the Dunn/Mercer County segment of the frontal zone to 3000 J/kg in the Sheridan/Wells County part of the front, per the 00 UTC RAP-based objective analysis run at SPC. This is supporting an environment which is highly favorable for significant hail production. Objective analyses also support 0-1-km SRH in the 100-200 m2/s2 range in support of fixed-layer significant tornado parameter values around 4 along and about 50 miles either side of the warm frontal zone. The hodograph from the 00 UTC Bismarck RAOB displayed a distinct concavity in the 1 to 3 km layer, which model simulations have consistently advertised and which may be limiting low-level mesocyclone intensity thus far. We expect low-level hodographs to enlarge with concurrent increases in SRH and reductions in the current concavity by about 02 UTC, which may support an increase in tornado potential in the next 60 to 90 minutes if discrete storm modes can be maintained. Otherwise, upscale growth is ongoing with convection in eastern MT in association with more well-defined height falls aloft. Clusters of storms are relatively closely spaced and in time are organizing in a more linear fashion, which is expected to generate expanding cold pools the next few hours, which should eventually support a forward-propagating MCS. Strong westerly flow aloft atop stout low-level east-southeast flow will support downshear-propagating meso-beta element (Corfidi) vectors on the order of 60-70 kt and thus once the cold-pool-driven propagation takes hold the MCS is expected to rapidly move across western ND between roughly 02 and 05 UTC, and central ND between 05 and 09 UTC. Given the degree of bouyancy and strong wind fields, significant-severe-caliber winds of 80 mph are likely with bowing segments of the line tonight, and widespread damaging winds remain a considerable concern. && .SHORT TERM...(This evening through Friday) Issued at 412 PM CDT Thu Jun 28 2018 Very active late afternoon and night with significant severe weather expected. Tornado watch was issued during the hour for all but the northern tier counties along the Canadian border. The tornado watch is in effect until 11 pm CDT, but it is important to note that additional watches will likely be needed for this event, which will last through much of the night. In addition, a flash flood watch is in effect for west central through north central counties. Please see previous discussion that covered the factors supporting the flash flood threat. Otherwise, SPC meso page continues to show extreme CAPE in excess of 5000 J/KG across the southwest, decreasing northward. Convective development has been hindered much of this afternoon with lack of large scale forcing, which should change as upper level support increases with approaching upper level trough. CAM solutions continue to struggle with convection, but all trend toward a better organized convective system moving in from Montana this evening. Friday SPC day 2 outlook continues to show general thunderstorms for ND, however latest SREF guidance appears to be pointing toward the possibility of some stronger storms. .LONG TERM...(Friday night through Thursday) Issued at 412 PM CDT Thu Jun 28 2018 Upper level trough continues moving across the Northern Plains supporting continued thunderstorm chances through the weekend under cyclonic flow. High temps cool down into the 70s before rebounding again into the 80s early next week. Near zonal flow with occasional impulses working through the flow will support a continue active pattern with chances of showers/thunderstorms. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 840 PM CDT Thu Jun 28 2018 As of 0145 UTC, severe thunderstorms have thus far avoided the TAF sites across western and central North Dakota. However, a significant line of severe thunderstorms across eastern Montana will track across western and central North Dakota tonight. Damaging winds in excess of 65kts, large hail, and LIFR conditions are expected. TAFs will be updated based on radar trends. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT /6 AM MDT/ Friday for NDZ001>005-009>013-017>019-021>023-031-032. && UPDATE...CJS MESOSCALE...CJS SHORT TERM...JNS LONG TERM...JNS AVIATION...PA
Hazardous weather outlook, Jun 28, 3:39 PM CDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 339 PM CDT Thu Jun 28 2018 NDZ001>005-009>013-017>019-021-022-031-032-292045- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Sheridan-Golden Valley- Billings- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. A Flash Flood Watch is in effect from 7 PM CDT this evening to 7 AM CDT Friday morning. 2 to 4 inches of rain with locally higher amounts is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. NDZ020-023-025-033>037-040>048-050-051-292045- Oliver-Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. jns
In the hours before
Special weather statement, Jun 28, 10:00 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1000 PM CDT THU JUN 28 2018
NDZ011-021-290345-
Ward ND-McLean ND-
1000 PM CDT THU JUN 28 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WARD AND
NORTHWESTERN MCLEAN COUNTIES UNTIL 1045 PM CDT...
At 1000 PM CDT, strong thunderstorms were clustered near Roseglen, or
17 miles west of Garrison, moving northeast at 30 mph.
Penny size hail and wind gusts to 40 mph will be possible with these
storms.
Locations impacted include...
Ryder, Rice Lake, Douglas, Roseglen, Raub and White Shield.
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 PM CDT for south
central, north central and northwestern North Dakota.
LAT...LON 4794 10115 4754 10190 4775 10206 4785 10190
4785 10188 4787 10187 4814 10142
TIME...MOT...LOC 0300Z 226DEG 28KT 4774 10177
SIMOSKOLocal storm report, Jun 28, 10:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1015 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND GST 4 N RAY 48.40N 103.17W
06/28/2018 M78 MPH WILLIAMS ND MESONET
&&
MHLocal storm report, Jun 28, 10:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1017 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 5.1S TWIN BUTTES 47.44N 102.23W
06/28/2018 E1.00 INCH DUNN ND TRAINED SPOTTER
HAIL LASTED ABOUT 5 MINUTES UNTIL 1011 PM.
&&
JP MARTINLocal storm report, Jun 28, 10:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1024 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 1 E WATFORD CITY 47.80N 103.26W
06/28/2018 M60 MPH MCKENZIE ND AWOS
RECORDED AT THE WATFORD CITY AIRPORT.
&&
MHLocal storm report, Jun 28, 10:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD 5.1S TWIN BUTTES 47.44N 102.23W
06/28/2018 DUNN ND TRAINED SPOTTER
CREEKS RUNNING VERY HARD, SOME NOW COMING
OUT OF THEIR BANKS. SO FAR NO STRUCTURES
KNOWN TO BE FLOODED. MEASURED 2.92 INCHES OF
RAIN FROM THIS EVENINGS STORMS. STILL
RAINING HARD.
&&
JP MARTINLocal storm report, Jun 28, 10:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1041 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST TIOGA 48.40N 102.94W
06/28/2018 E75 MPH WILLIAMS ND PUBLIC
ESTIMATED WINDS OF 70 TO 75 MPH WERE
ACCOMPANIED BY HEAVY RAIN.
&&
KINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:09 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 66 min |
| Jun 28, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 60 min |
| Jun 28, 7:48 PM CDT | Flash Flood Warning | BIS | Dunn | 9 hr |
| Jun 28, 8:10 PM CDT | Tornado Warning | BIS | Dunn | 35 min |
| Jun 28, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 51 min |
| Jun 28, 8:44 PM CDT | Tornado Warning | BIS | Dunn | 31 min |
| Jun 28, 8:47 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 58 min |
| Jun 28, 9:11 PM CDT | Flash Flood Warning | BIS | Dunn, McLean, Mercer | 6 hr |
| Jun 28, 9:11 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 28 min |
| Jun 28, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 59 min |
| Jun 28, 9:24 PM CDT | Special Weather Statement | BIS | Burke, Divide | 51 min |
| Jun 28, 9:46 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Dunn, McKenzie, Mountrail, Williams | 59 min |
| Jun 28, 10:00 PM CDT | Special Weather Statement | BIS | McLean | 45 min |
| Jun 28, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 53 min |
| Jun 28, 10:26 PM CDT | Flash Flood Warning | BIS | Bottineau, Burke, Renville, Ward | 6 hr |
| Jun 28, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 54 min |
| Jun 28, 10:46 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 59 min |
| Jun 28, 11:18 PM CDT | Flash Flood Warning | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 28, 11:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 56 min |
| Jun 28, 11:26 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 64 min |
| Jun 28, 11:30 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 60 min |
| Jun 28, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Oliver | 67 min |
| Jun 29, 12:02 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 58 min |
| Jun 29, 12:10 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 29, 12:17 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jun 29, 12:39 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 66 min |
| Jun 29, 12:43 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 62 min |
| Jun 29, 1:11 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Jun 29, 1:14 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 61 min |
| Jun 29, 1:25 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
| Jun 29, 1:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 30 min |
| Jun 29, 2:05 AM CDT | Tornado Warning | BIS | Kidder, Stutsman | 25 min |
| Jun 29, 2:12 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Jun 29, 2:13 AM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 29, 2:23 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 37 min |
| Jun 29, 2:29 AM CDT | Tornado Warning | BIS | LaMoure, Logan, Stutsman | 31 min |
| Jun 29, 2:57 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 18 min |
| Jun 29, 3:17 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 58 min |
| Jun 29, 3:38 AM CDT | High Wind Warning | BIS | Mercer, Oliver | 2 hr |
| Jun 29, 11:43 AM CDT | River Flood Warning | BIS | Mercer | 24 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.